Numerical character of the effectivity of adjoint line bundles
Annales de l'Institut Fourier, Volume 62 (2012) no. 1, p. 107-119
In this note we show that, for any log-canonical pair (X,Δ), K X +Δ is -effective if its Chern class contains an effective -divisor. Then, we derive some direct corollaries.
Dans cette note nous montrons que le système linéaire adjoint associé à une paire log-canonique est non-vide dés que la classe de Chern de ce système contient un diviseur effectif dont les coefficients sont rationnels. Nous en déduisons quelques corollaires immédiats.
DOI : https://doi.org/10.5802/aif.2701
Classification:  14E30
Keywords: Log-canonical pairs, adjoint systems, ramified coverings
@article{AIF_2012__62_1_107_0,
     author = {Campana, Fr\'ed\'eric and Koziarz, Vincent and P\u aun, Mihai},
     title = {Numerical character of the effectivity of adjoint line bundles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {1},
     year = {2012},
     pages = {107-119},
     doi = {10.5802/aif.2701},
     zbl = {1250.14009},
     mrnumber = {2986267},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2012__62_1_107_0}
}
Numerical character of the effectivity of adjoint line bundles. Annales de l'Institut Fourier, Volume 62 (2012) no. 1, pp. 107-119. doi : 10.5802/aif.2701. https://aif.centre-mersenne.org/item/AIF_2012__62_1_107_0/

[1] Arapura, Donu Higgs line bundles, Green-Lazarsfeld sets, and maps of Kähler manifolds to curves, Bull. Amer. Math. Soc., Tome 26 (1992) no. 2, pp. 310-314 | Article | MR 1129312 | Zbl 0759.14016

[2] Arapura, Donu Geometry of cohomology support loci for local systems. I, J. Algebraic Geom., Tome 6 (1997) no. 3, pp. 563-597 | MR 1487227 | Zbl 0923.14010

[3] Birkar, Caucher; Cascini, Paolo; Hacon, Christopher D.; Mckernan, James Existence of minimal models for varieties of log general type, J. Amer. Math. Soc., Tome 23 (2010) no. 2, pp. 405-468 | Article | MR 2601039

[4] Budur, Nero Unitary local systems, multiplier ideals, and polynomial periodicity of Hodge numbers, Adv. Math., Tome 221 (2009) no. 1, pp. 217-250 | Article | MR 2509325

[5] Campana, F.; Peternell, T.; Toma, M. Geometric stability of the cotangent bundle and the universal cover of a projective manifold (arXiv:math/0405093, to appear in Bull. Soc. Math. France) | Numdam | MR 2815027

[6] Chen, J.; Hacon, C. On the irregularity of the image of the Iitaka fibration, Comm. in Algebra, Tome 32 (2004) no. 1, pp. 203-215 | Article | MR 2036231

[7] Esnault, Hélène; Viehweg, Eckart Logarithmic de Rham complexes and vanishing theorems, Invent. Math., Tome 86 (1986) no. 1, pp. 161-194 | Article | MR 853449 | Zbl 0603.32006

[8] Fujino, O. On Kawamata’s theorem (arXiv:0910.1156)

[9] Fukuda, S. An elementary semi-ampleness result for log-canonical divisors (arXiv:1003,1388)

[10] Gongyo, Y. Abundance theorem for numerically trivial log canonical divisors of semi-log canonical pairs (arXiv:1005.2796)

[11] Kawamata, Y. On the abundance theorem in the case ν=0 (arXiv:1002.2682)

[12] Kawamata, Y. Pluricanonical systems on minimal algebraic varieties, Invent. Math., Tome 79 (1985) no. 3, pp. 567-588 | Article | MR 782236 | Zbl 0593.14010

[13] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics, Tome 134 (1998) (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | Article | MR 1658959 | Zbl 0926.14003

[14] Nakayama, Noboru Zariski-decomposition and abundance, Mathematical Society of Japan, Tokyo, MSJ Memoirs, Tome 14 (2004) | MR 2104208

[15] Păun, M Relative critical exponents, non-vanishing and metrics with minimal singularities (arXiv:0807.3109)

[16] Shokurov, V. V. A nonvanishing theorem, Izv. Akad. Nauk SSSR Ser. Mat., Tome 49 (1985) no. 3, pp. 635-651 | MR 794958 | Zbl 0605.14006

[17] Simpson, C. Subspaces of moduli spaces of rank one local systems, Ann. Sci. E.N.S. (4), Tome 26 (1993) no. 3, pp. 361-401 | Numdam | MR 1222278 | Zbl 0798.14005